What's a little blood... right?

  • Posted by a hidden member.
    Log in to view his profile

    Jan 07, 2010 11:06 PM GMT
    So I have this issue that has come up on multiple occasions.
    I have a friend I've known for many, many years. We are really close and our friendship also has "benefits".
    Over a year ago I got super lean and as my body fat went down obviously so did my size... specifically my ass.
    So when I began to lose the size he and I were having sex and one time it got really rambunctious and I was on my back, hips elevated holding myself up, he was on his knees, between my legs, fucking me, I'm raging hard and I was riding him "really hard" (it's cute he calls it my lap dance). All of a sudden he kinda panics because there is noticeable blood in my precum. I'm ambivalent because I had totally found my groove but it freaked him out so we stopped. I never had any discomfort (actually I was feeling NOTHING but total pleasure) during or after, after the initial blood in my precum, it never came back, was never sore or painful and there was no sign it ever happened.

    So over the past year or so this has happened every time I get really excited and can't get enough of him in me... pretty much everytime. It no longer bothers either one of us and we just keep going because it is usually right when we are most worked up. But since there is no pain and the bleeding always subsides the minute we stop fucking I haven't given it too much concern.

    I realize I need to ask my doctor about it at my annual check up (which I forgot to do last year) but was wondering if this has happened to anyone else. I created this profile because I'm actually a regular poster to the forum and am kinda embarrassed to be asking this.. what if everyone knew who I was!? AGGGHH!!!
  • Posted by a hidden member.
    Log in to view his profile

    Jan 08, 2010 1:59 PM GMT
    http://www.nlm.nih.gov/medlineplus/ency/article/003163.htm
  • Posted by a hidden member.
    Log in to view his profile

    Jan 08, 2010 3:57 PM GMT
    you're the best... as always... thanks Tank
  • Posted by a hidden member.
    Log in to view his profile

    Jan 08, 2010 6:31 PM GMT
    You were ambivalent about your dick bleeding?
  • Posted by a hidden member.
    Log in to view his profile

    Apr 12, 2010 8:40 PM GMT
    Maybe the lining of your urethra was split.

    When I was on Accutane (which dries out your skin and hair EVERYWHERE on your body, as well as mucus membranes) that happened to me, as it does to many Accutane users. But it can happen to other people too.

    Basically the urethral opening looks darker red than usual, perhaps a tiny bit inflamed, but it isn't painful at all or anything like that.